English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7369059      Online Users : 79
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41419


    Title: A convergence theorem on a measure chain
    Authors: 錢傳仁;Chyan, Chuan-jen;Henderson, J.;Yin, W. K. C.
    Contributors: 淡江大學數學學系
    Date: 2001
    Issue Date: 2010-01-28 07:31:27 (UTC+8)
    Publisher: Global Publishing Company
    Relation: Mathematical Sciences Research Hot-Line 5(2), pp.15-22
    DOI: 
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML53View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback